# SDR AALA201812119015

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 59,629 hours, 22,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Lack Of Lube
- Location: L4 Door Arming
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR WAS HARD TO ARM.  MAINTENANCE CLEANED AND LUBRICATED THE DOOR ARMING HANDLE AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
